# SDR AALA20041137

- Difficulty date: November 16, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: P2010031302
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - RIGHT 1 ENTRY EMERGENCY EXIT SIGN BROKEN.  REPLACED RIGHT 1 EMERGENCY EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
